I am prescribed 60mg cymbalta at bedtime for cervical disc pain as well as migraine prophylaxis. I lost my insurance in february but I had a bottle of 30mg cymbalta left over from when I first started it. I took 2 30mg capsules at bedtime a few nights ago and woke up vomitting in the middle of the night... is this because 60mg is now too much for me? Should I go back to the 30's for a week and then take 60mg after that? Thank you!
Nausea is a common side-effect of this stuff, and Cymbalta really isn't something to start taking out of a drawer. This stuff is nasty (my opinion) and it's prescribed with caution. Even w/o insurance you should contact the original prescribing physician on this. I had a REALLY rough ride with this stuff so I cannot recommend you just take it like this nor do I recommend any dosing suggestions you get that do not come from the prescribing doc. Just trying to help.
Hello cbomb79. Not necessarily meaning the dose is too much for you. Nausea is a common side effect to taking Cymbalta, it effects up 25% of users taking it. Try the 30mg and if the nausea is minimal, liveable wait a few weeks before taking the 60mg, giving your system time to adjust. Regards, pledge
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it fairly normal for a doctor to put a person on three different prescriptions to treat migraine?
Posted 24 Jul 2010 • 7 answers
Posted 22 Feb 2011 • 3 answers
Posted 7 Jul 2012 • 5 answers
Posted 24 Apr 2013 • 4 answers
Posted 28 Sep 2013 • 3 answers